# SDR SCNA20210205031

- Difficulty date: January 14, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551ET HAS DRILL MARKS IN OUTER SURFACE NEAR SCREW HOLE. REPAIRED DRILL MARK DAMAGE IN OUTER SURFACE NEAR SCREW HOLE ON LEFT WING PANEL 551ET IAW B737 SRM 57-51-01-2R-1 TABLE 202 AND IAW B737 SRM 51-70-05-2R-10.
